# SDR DXTA2024061912092

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 13,750 hours, 10,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE THE DOOR WITH THE MAIN DOOR HANDLE.  THE DOOR HANDLE WAS PREFLIGHTED ON THE GROUND WITH THE DOOR OPEN .  THE HANDLE IS STIFF WHEN EXTENDING THE PINS AND RETRACTING THE PINS.  WE TRIED TO CLOSE THE DOOR WHILE INSIDE THE AIRCRAFT WITH THE APU RUNNING.  WE WERE UNABLE TO MOVE THE HANDLE OUT OF THE CENTER POSITION TO CLOSE THE DOOR.  ARRIVED AT AIRCRAFT. REMOVED OPENED DOOR AND REMOVED STAIRS TO QAIN ACCESS TO DOOR LATCH MECHANISM UNDERNEATH. LUBRICATED ALL MOVING LINKAGES AND MECHANICAL PIVOT POINTS INSIDE DOOR. INSTALLED STAIRS, ADJUSTED PIN SOCKET CONCENTRIC CAMS TO PROVIDE BETTER FITMENT. DOOR WILL LATCH AND UNLATCH WITHOUT NEED FOR EXCESSIVE FORCE. THESE WERE COMPLETED IAW AMM 52-10-00.
